# SDR AALA201504249007

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 6,155 hours, 1,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS DISPLAYS 4L LOW PRESSURE ON DOOR, PRESSURE GAUGE ON DOOR SHOWS OK.  MX FOUND NO FAULTS, BUT DID SERVICE THE 4L DOOR CYLINDER.
